# SDR 95ZZZX2248

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13RC
- Make and model: Cessna 501
- Aircraft serial: 5010059
- System (JASC): 2770 · Gust Lock Damper System
- Part: Control Cable
- Part number: 556527575
- Condition: Broken
- Location: Control Lock
- Part time: 4,776 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED WHEN THE 'CONTROL LOCK' WAS RELEASED, THE FLIGHT CONTROLS WERE FREE, BUT THE THROTTLES COULD NOT BE MOVED ABOVE THE IDLE POSITION.  INVESTIGATION REVEALED A BROKEN CABLE FROM THE FLIGHT CONTROL LOCK BELLCRANK TO THE THROTTLE LOCK CAM.
